Vain is Pain! - Miami, FL
I am almost 42 years old and starting to really...
- 22 Nov 2010
I am almost 42 years old and starting to really notice the lines on my face. Received special discount on first time using Botox, and I had always wanted to try it. I got a total of 38 units in my forehead, the frown lines and my crow’s feet. I have to admit that it looks a lot smoother - it literally took about 5-10 years off of my forehead! I love the way it looks.
The downfall of my Botox treatment is that I am totally numb and it doesn't feel quite natural yet, but I will get used to it I'm sure. I also noticed that one eyebrow is just a bit higher than the other and my eyelids have an odd 'pull' to them when I raise the only part of my eyebrow that will move! I am extremely observant and also critical - and it really isn't bad and unless you stared at my face, you wouldn't notice the difference. And, all in all, I am happy with the vanity results. I'm not so happy with the physical results - I am also experiencing excruciating headaches. I feel like my head is in a vise and also across my forehead, there is a lot of pressure. It has been two weeks of pain so far - not always with the pressure and sometimes it is dull, but it has pretty much been constant. I started getting the headaches within hours of the first injection. I do know that extreme headaches from Botox are rare, and the majority of people have great experiences with it, but I will not be getting it again.
Even if it was offered to me for free. I will just have to learn to love my frown lines and crinkly smile lines! I honestly wouldn't recommend Botox to anyone - while the results are wonderful, the lengthy and extreme pain is not. And I don't like being crabby, which I have been horribly crabby because of these headaches!
The provider was wonderful, while I was not told that I could get headaches from the Botox, she did do a great job and I have received many compliments on the much younger and alive looking me! Not everyone would have the same results with the Botox and headaches as I did, and apparently there are other options other than Botox to use now that don't cause headaches, or so I have read.